# SDR AALA202110089324

- Difficulty date: September 14, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 23,212 hours, 6,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 19 ABC EMERGENCY LIGHT HARNESS CONNECTOR BROKEN.**SUPPLEMENTAL REPORT FOR AALA202109179324: REPLACED EMERGENCY LIGHT SEAT HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ASTRONICS DRAWING 8008 AND AMM 33-51-19. ** (CLOSED)
